MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. STREAMLINE MIS SPINAL FIXATION SYSTEM; PEDICLE SCREW SPINAL SYSTEM

XTANT MEDICAL HOLDINGS, INC. STREAMLINE MIS SPINAL FIXATION SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number 05-PA-75-40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The preliminary inspection performed showed a single system pedicle screw connected to an unknown system rod.The locking cap of the system pedicle screw was present, and the shank of the screw was fractured on the proximal end near the tulip of the screw implant.The inserter end of the system rod was damaged, presumably from removal during the revision procedure.A dhr review was performed for complaint lot# 317906 and there were no manufacturing anomalies identified.The device lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 8/14/2018.Metallic internal fixation devices cannot withstand activity levels equal to those placed on normal healthy bone.The system ifu appropriately lists, "device component fracture" as a possible risk with implantation of the system.The ifu also states, "no implant and screw system can withstand the forces of sudden dynamic loads such as falls or other accidents." the root cause of this complaint cannot be reliably determined.There have not been any other complaints of similar nature for post-operative pedicle screw malfunctions for this product family in the past 12 months.The manufacturer will continue to monitor the field for complaints of post-operative implant screw malfunctions.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on (b)(6) 2024.It was reported that during a six-month surgical follow-up a system pedicle screw was identified as having malfunctioned.An xray image was provided of the reported implant deficiency, which appeared to show the shank of the pedicle screw was broken near the implant screw tulip.The broken pedicle screw and rod construct was removed during a revision procedure and replaced without any known incident.

Brand Name
STREAMLINE MIS SPINAL FIXATION SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade 
4069245878
MDR Report Key19088836
Report Number3005031160-2024-00008
Device Sequence Number20611168
Product Code NKB
UDI-Device Identifier00846468052515
UDI-Public00846468052515
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K192396
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number05-PA-75-40
Device Lot Number317906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown